# SDR CALA2023011000076

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 73,470 hours, 26,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 176411
- Condition: Inoperative
- Location: M01672
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHT BATTERY PACKS FAIL CAPACITY CHECK. REF TO PEMCO NR 13146.0021 AND LP 3513069 REMOVED AND REPLACED EMERGENCY BATTERY PACK FOR SCEPTRE TRACKIN ONLY. REF TO LOG PAGE 3513069, WORK PERFORMED BY V927939, ENTERED BY V927860 MFG NO. AD-D717-01-100, S/N 176411.
